| Catalog Number |
113634 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Discomfort (2330)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial left shoulder arthroplasty approximately two years ago.The patient underwent a two-stage revision surgery, the first stage a year and a half after the initial surgery and the second approximately four months ago due to the screws fracturing.Subsequently, the patient is being considered for an additional revision surgery due to the patient being unhappy with the results of her previous revision surgeries and discomfort.
Additional Manufacturer Narrative
(b)(4).H3: customer has indicated that the product will not be returned to zimmer biomet for investigation, as the implant remains implanted in the patient.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2023-02388, 0001825034-2023-02389.D10: medical products: item#: 113057, versa-dial 50x27x50 hum head; lot#: 450570.Item#: 118001, versa-dial/comp ti std taper; lot#: j7422270.Upon receiving additional information, it was discovered that the originally reported product was not the product that caused the event.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
No further event information available at the time of this report.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2023-02388-1, 0001825034-2023-02389-1.H6: component codes: mechanical (g04)- stem.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.